# SDR N6WA2017060601

- Difficulty date: June 6, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 33,515 hours, 24,926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY FLOODLIGHT OUT AT ROW 6. R & R THE EMERGENCY LIGHT IAW AMM 33-51-09.
